# SDR SWAA2012072606220

- Difficulty date: July 15, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 43,769 hours, 25,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT DAMAGED AT BS 303.5.  REMOVED AND REPLACED LENS IAW M/M.
